# SDR DALA2022060103835

- Difficulty date: May 28, 2022
- Submitted: June 1, 2022
- Operation: Air carrier
- Aircraft: N184DN
- Make and model: Boeing 767332
- Aircraft serial: 27111
- Aircraft time: 129,615 hours, 18,793 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 184 EMERGENCY LIGHT AT SEAT 24F DAMAGED. CORRECTIVE ACTION: THIS ITEM WAS DEFERRED AS PER MEL 33-51-03A. (8835526)
